2021
DOI: 10.1159/000519695
|View full text |Cite
|
Sign up to set email alerts
|

<b><i>Candida guilliermondii</i></b> Onychomycosis Involving Fingernails in a Breast Cancer Patient under Docetaxel Chemotherapy

Abstract: Onychomycosis has been shown to have a higher incidence in cancer patients. Nail toxicity is a quite common side effect of anticancer agents. Taxotere<sup>©</sup> is a chemotherapeutic known to cause great incidence of nail change and has a role in subungual suppuration. We report on a 52-year-old woman with breast cancer admitted in our institution for onycholysis. Because of the stage and histology of breast cancer, neoadjuvant chemotherapy was initiated. The patient received 8 cycles of Taxotere… Show more

Help me understand this report

Search citation statements

Order By: Relevance

Paper Sections

Select...

Citation Types

0
0
0

Year Published

2024
2024
2024
2024

Publication Types

Select...
1

Relationship

0
1

Authors

Journals

citations
Cited by 1 publication
references
References 19 publications
0
0
0
Order By: Relevance